Two integrable differential-difference equations derived from the discrete BKP equation and their related equations

Claire R. Gilson, Xing Biao Hu*, Wen Xiu Ma, Hon Wah TAM

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

14 Citations (Scopus)

Abstract

In this paper, two integrable differential-difference equations derived from the discrete BKP equation and their related equations are studied. The corresponding bilinear Bäcklund transformations (BTs) are presented. Starting from the bilinear BTs, soliton solutions of these equations are generated and the corresponding Lax pairs are obtained.

Original languageEnglish
Pages (from-to)177-184
Number of pages8
JournalPhysica D: Nonlinear Phenomena
Volume175
Issue number3-4
DOIs
Publication statusPublished - 1 Feb 2003

Scopus Subject Areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Condensed Matter Physics
  • Applied Mathematics

User-Defined Keywords

  • Bäcklund transformations
  • BKP equation
  • Differential-difference equation

Fingerprint

Dive into the research topics of 'Two integrable differential-difference equations derived from the discrete BKP equation and their related equations'. Together they form a unique fingerprint.

Cite this